Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 74, NWS St. Louis, MO

June 18, 2015Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 18, 2015, 10:14 PM CDT for Lincoln County, Missouri. It took effect at Jun 18, 2015, 10:56 PM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 10:14 PM CDT (03:14 UTC)
In effect from
Jun 18, 2015, 10:56 PM CDT
Expired
Jun 20, 2015, 4:39 PM CDT
In force
42 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 29.33 ft at Jun 19, 2015, 5:00 PM CDT.

actionminormoderatemajor10203006/1906/2006/21
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WGUS43 KLSX 190314
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT THU JUN 18 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  Cuivre River near Troy

.This Flood Warning is a result of recent heavy rainfall and around 1.00 inch
of precipitation forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-200314-
/O.NEW.KLSX.FL.W.0074.150619T0356Z-150620T2139Z/
/TRYM7.1.ER.150619T0356Z.150619T1200Z.150619T2139Z.NO/
1014 PM CDT THU JUN 18 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River near Troy
* until Saturday afternoon.
* At 10:00 PM Thursday the stage was 20.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage Thursday
  evening and crestnear 23.8 feet Friday morning...then fall below flood 
  stage Friday afternoon.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Cuivre River
  Troy            21.0   20.13      23.8   16.1   11.0    9.1    8.4


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$
5 follow-up statements
611 
WGUS43 KLSX 190722
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
222 AM CDT FRI JUN 19 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Missouri...


  Cuivre River near 
  
      Troy 
  

.This Flood Warning is a result of 3-4 inches of rainfall across
upstream portions of the basin earlier tonight with an additional
0.25-0.75 inches forecast today...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-200722-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150621T2224Z/
/TRYM7.2.ER.150619T0341Z.150620T0000Z.150620T2224Z.NO/
222 AM CDT FRI JUN 19 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Cuivre River near Troy
* At 2:00 AM Friday the stage was 23.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is forecast to crest near 26.8 feet this
  evening. Additional rises are possible.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Cuivre River
  Troy            21.0   23.19      25.0   25.0   15.1   10.7    9.1


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$
480 
WGUS83 KLSX 191059
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
559 AM CDT FRI JUN 19 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Cuivre River near 
  
      Troy 
  

.This Flood Warning is a result of 3-4 inches of rainfall across
upstream portions of the basin earlier tonight with an additional
0.25-0.75 inches forecast today...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-201059-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150622T0045Z/
/TRYM7.2.ER.150619T0341Z.150620T0000Z.150621T0045Z.NO/
559 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Cuivre River near Troy
* Until Saturday evening.
* At 5:30 AM Friday the stage was 25.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is forecast to crest near 27.5 feet this
  evening. Additional rises are possible.
* Impact:  At 25.0 feet...Moderate flooding begins...significant 
  agricultural land is inundated.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Cuivre River
  Troy            21.0   24.95      25.5   25.9   15.2   10.7    9.1


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$
767 
WGUS43 KLSX 191712
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CDT FRI JUN 19 2015

...Forecast flooding changed from Moderate to Major severity for the 
following river in Missouri...
  
  
        The Cuivre River
        
         ...Troy
         ...Old Monroe

.This Flood Warning is a result of 3 to 4 inches of rain overnight
and an additional 1.0 inches in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-201712-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150621T2253Z/
/TRYM7.3.ER.150619T0341Z.150620T0000Z.150620T2253Z.NO/
1212 PM CDT FRI JUN 19 2015

...Forecast flooding increased from Moderate to Major severity...

The Flood Warning continues for 
 The Cuivre River near Troy
* At 11:30 AM Friday the stage was 28.4 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast: The river will rise to near 29.2 feet by this evening.
  The river will fall below flood stage tomorrow afternoon.
* Impact:  At 29.0 feet...Water begins surrounding several homes along
  Tobago Court in Tropicana Village Mobile Home Park in Moscow Mills.
* Impact:  At 28.5 feet...Vehicle storage lot starts flooding on the 
  north end of Tropicana Village Mobile Home Park in Moscow Mills.
* Impact:  At 28.0 feet...Near this height, MoDoT will consider 
  closing U.S. Highway 61 at the Cuivre River bridge north of Troy in
  both directions.
* Impact:  At 25.0 feet...Moderate flooding begins...significant 
  agricultural land is inundated.
* Impact:  At 24.8 feet...Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.
* Impact:  At 23.5 feet...Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.
* Impact:  At 23.2 feet...Gravens Road begins flooding north of 
  Highway C.
* Impact:  At 23.1 feet...Water begins covering Frenchman Bluff Road 
  (County Road 658) just west of the Cuivre River bridge.
* Impact:  At 23.0 feet...Considerable agricultural land is flooded 
  between Troy and Moscow Mills.
* Impact:  At 22.0 feet...Right bank overflows.
* Impact:  At 21.0 feet...Flood Stage.  Left bank overflows.  Minor 
  flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Cuivre River
  Troy            21.0   28.42      25.9   15.5   10.7    9.1    8.5


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-201711-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-150624T1030Z/
/OMNM7.2.ER.000000T0000Z.150620T1800Z.150622T2230Z.NO/
1212 PM CDT FRI JUN 19 2015

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Cuivre River at Old Monroe.
 
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* The 11:30 am stage was 25.8 feet.
* Forecast: The river will rise to near 28.8 feet tomorrow afternoon.
* Impact:  At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact:  At 28.1 feet...Dyer Road upstream from the gage begins 
  flooding just downstream of the new Highway 79 bridge.
* Impact:  At 27.0 feet...Right bank overflows.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Cuivre River
  Old Monroe      24.0   25.8       28.5   27.0   24.6   23.4   22.4


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
348 
WGUS83 KLSX 200352
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 PM CDT FRI JUN 19 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Cuivre River
  
      near Troy  

      at Old Monroe  
  

.This Flood Warning is a result of 4-5 inches of rainfall across upstream
portions of the basin since last evening as well as backwater from the
Mississippi River affecting Old Monroe...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-210352-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150621T2109Z/
/TRYM7.3.ER.150619T0341Z.150619T2115Z.150620T2109Z.NO/
1052 PM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Cuivre River near Troy
* Until Saturday afternoon.
* At 10:30 PM Friday the stage was 28.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river crested near 29.4 feet earlier this afternoon and is
  forecast to fall back below flood stage Saturday afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Cuivre River
  Troy            21.0   28.24      25.8   14.2   10.5    9.0    8.4


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-210352-
/O.CON.KLSX.FL.W.0058.000000T0000Z-150624T1030Z/
/OMNM7.2.ER.000000T0000Z.150620T1800Z.150622T2230Z.NO/
1052 PM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Cuivre River at Old Monroe
* Until Monday afternoon.
* At 7:00 PM the estimated stage was 26.6 feet.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to crest near 28.8 feet Saturday
  afternoon. Additional rises are possible.
* Impact:  At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact:  At 28.1 feet...Dyer Road upstream from the gage begins 
  flooding just downstream of the new Highway 79 bridge.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/20  06/21  06/22  06/23  06/24

Cuivre River
  Old Monroe      24.0  E26.60      28.5   27.0   24.6   23.4   22.4


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
035 
WGUS43 KLSX 201446
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT SAT JUN 20 2015

.This Flood Warning is a result of little or no precipitation in the
past 24 hours and no precipitation in the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-201516-
/O.CAN.KLSX.FL.W.0074.000000T0000Z-150621T2109Z/
/TRYM7.3.ER.150619T0341Z.150619T2115Z.150620T1427Z.NO/
946 AM CDT SAT JUN 20 2015

* At  9:30 AM Saturday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* No flooding is currently forecast.
* Impact:  At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
  low lying agricultural land is inundated.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/21  06/22  06/23  06/24  06/25

Cuivre River
  Troy            21.0   20.95      14.6   10.9    9.5    8.6    8.2


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:38 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 18, 6:38 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT Thu Jun 18 2015

.SHORT TERM: (Tonight through Friday Night)
Issued at 330 PM CDT Thu Jun 18 2015

TC Bill has taken a right turn and based on its current track and
pressure fall analysis should move just north of Fort Smith AR
this evening, to just south of Flippin, Arkansas (KFLP) by 12z
Friday. The most recent guidance is in good agreement that the low
will continue to track east-northeast Friday and Friday night and
the track will be a bit further south than previously progged and
slightly faster. The general consensus it the low will remain
south of the CWA moving across extreme southeast Missouri Friday
evening and near the Ohio River later Friday night. The overall
ramifications are the northward extent of heavy rainfall will be
damped southward a bit with the northern gradient through the St.
Louis region. The track also shunts the severe weather potential
to south of our area.

The overall scenario suggests that the current band of rain
centered through eastern MO will continue to shift east northeast
this evening and weaken some as the LLJ veers, and there may be a
bit of a lull in precipitation in some areas across southeast MO
this evening. Later tonight however the southerly LLJ backs with
the approach of TC Bill and this combined with the ascent with the
system in the northern and eastern quadrant, will bring another
wave of rain back into the area from the southwest. Within the
overall precipiation area there has been a lack of thunder owing
to weak instability and think that will remain the case. The lift
associated with TC Bill, system relative convergence, and the
southerly LLJ will continue to focus heavy rainfall to the
northeast and east of the east-northeastward moving circulation -
thus centered across southeast MO and southern IL. Current
thinking is another 3-5 inches within this corridor where the
threat of flash flooding will be highest. Given the faster speed
of the system, I have dropped the Flash Flood Watch for parts of
central MO for Friday night and if the fast ECMWF is correct more
adjustments and removal of counties will probably be warranted.

Glass

.LONG TERM:  (Saturday through Next Thursday)
Issued at 330 PM CDT Thu Jun 18 2015

I have kept some low chance pops from southeast MO into southwest
Illinois early on Saturday morning but I really think that all the
precipitation will be to the east. Clearing skies and strong warm
advection in the wake of Bill on Saturday should lead to a good
warm-up with highs well into the 80s and lower 90s.

We will begin to see another chance of showers and thunderstorms on
Saturday night and this threat will persist through the first part
of next week, namely across the northern half of the CWA. Broad
troffing aloft from the upper MS Valley into the northeast U.S.
favors a pesky wavering west-east front and attendant threat of
showers and thunderstorms during this time frame. The uninhibited
air mass south of the front should be seasonably hot with highs in
the 90s.

Glass

&&

.AVIATION:  (For the 00z TAFs through 00z Friday Evening)
Issued at 631 PM CDT Thu Jun 18 2015

Remnants of Bill are located near Fayetteville Arkansas at this
time with spiral bands of showers and isolated thunderstorms
stretching from central Arkansas to southwest Missouri. Meanwhile,
area of rain that blanketed the CWA most of the day is diminishing
as it lifts northeast into central Illinois. Model guidance agrees
that there will be another lull in precipitation this evening
before another increase in coverage occurs overnight into Friday
morning as what is left of Bill slides just to the south of our
CWA. Have kept general trends of previous forecast with
precipitation ramping up after 05Z at St. Louis area terminals and
ceilings generally falling into the IFR category overnight. Some
minor improvement may occur tomorrow with MVFR forecast as rain
steadily marches east, exiting the terminals during the late
afternoon or early evening hours.  East wind will continue.

Specifics for KSTL:

Few showers remain to the west and north of the terminal but
believe better chances of widespread rain will wait until after
05Z. Rain will overspread the area and continue for much of the
morning and early afternoon hours before tapering off as what is
left of Bill moves well south of the area. East wind will continue.

Expect IFR conditions with more steady precipitation late tonight
with a gradual improvement through the afternoon and evening hours.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Saturday morning FOR Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
     Madison MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
     Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
     Washington MO.

     FLASH FLOOD WATCH through Friday evening FOR Boone MO-Callaway
     MO-Cole MO-Moniteau MO-Montgomery MO-Osage MO.

IL...FLASH FLOOD WATCH through Saturday morning FOR Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 4:13 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 PM CDT THU JUN 18 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
413 PM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE
AREA...ESPECIALLY THE SOUTHERN HALF OF MISSOURI AND ILLINOIS.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT. PLEASE REFER TO THE WATCH FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY FRIDAY AND FRIDAY
NIGHT WITH POTENTIAL FOR HEAVY RAINFALL AND FLOODING THROUGH THIS
PERIOD. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF THE AREA
THROUGH 700 AM SATURDAY. PLEASE REFER TO THE WATCH FOR FURTHER
INFORMATION.

SEVERAL POINTS ON THE MERAMEC...ILLINOIS AND MISSISSIPPI RIVERS
WILL BE RISING TO MAJOR FLOOD LEVELS THIS WEEKEND DUE TO THE
EXPECTED RAINFALL.

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH TUESDAY
ACROSS PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE
TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH AS WELL AS ANY
FLOODING.

GLASS

In the hours before

Local storm report, Jun 18, 4:21 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
421 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       CATAWISSA               38.42N  90.78W
06/18/2015  M2.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            24 HOUR TOTAL

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:24 PM CDTAreal Flood AdvisoryLSXLincoln, Montgomery, Pike, Warren8 hr
Jun 19, 1:09 AM CDTFlash Flood WarningLSXLincoln, Montgomery, Pike, Warren7 hr
Jun 19, 3:41 AM CDTFlash Flood WarningLSXCrawford6 hr
Jun 19, 7:36 AM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis6 hr
Jun 19, 7:53 AM CDTAreal Flood WarningLSXLincoln, Montgomery, Pike, Warren6 hr
Jun 19, 9:39 AM CDTAreal Flood WarningLSXCrawford10 hr
Jun 19, 10:20 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage6 hr
Jun 19, 10:34 AM CDTFlash Flood WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis6 hr
Jun 19, 2:32 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois6 hr
Jun 19, 4:02 PM CDTAreal Flood WarningLSXFranklin, Gasconade, Osage12 hr
Jun 19, 5:30 PM CDTAreal Flood WarningLSXWashington11 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.